# SDR SWAA2024070197266

- Difficulty date: June 1, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 26,266 hours, 12,981 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 988
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN L/H I/B CREASEBEAM UPPER SURFACE HAS CORROSION STA 988 LBL 46-48 WL 208. MRKD<[01] REMOVED CORROSION STA 988 LBL 46-48; ORIGINAL MATERIAL THICKNESS IS 0.080?; MATERIAL LOSS IS 0.010?; MAX ALLOWED IS 0.008?. FOUND TO BE OUT OF LIMITS PER SRM 53-70-15-1A-1;[02] ALL WORK AND PART REPLACEMENT WILL BE ACCOMPLISHED ON TASK CARD TTG8Q00TPQGP;[03] VERIFIED ALL WORK ACCOMPLISHED ON TASK CARD TTG8Q00TPQGP.
